On representation of r-th powers by subset sums
Acta Arithmetica, Tome 52 (1989) no. 4, pp. 353-365
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_52_4_353_365,
author = {E. Lipkin},
title = {On representation of r-th powers by subset sums},
journal = {Acta Arithmetica},
pages = {353--365},
year = {1989},
volume = {52},
number = {4},
doi = {10.4064/aa-52-4-353-365},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-52-4-353-365/}
}
E. Lipkin. On representation of r-th powers by subset sums. Acta Arithmetica, Tome 52 (1989) no. 4, pp. 353-365. doi: 10.4064/aa-52-4-353-365
Cité par Sources :